# SDR DALA2025020700966

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 80,666 hours, 10,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMER LIGHTS AT 46 & 47 AB INOP. CORRECTIVE ACTION: REPAIRED BROKEN GROUND WIRE PER A330 AMM 33-52. OK FOR SERVICE. (6740154)
